• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

J. Harris, K. Hulek (1983): On the Normal Bundle of Curves on Complete Intersection Surfaces, Math. Ann. 264, 129-135 (1983)

K. Hulek (1983): Projective Geometry of Elliptic Curves, Lecture Notes in Math. 997 228-266 (1983). (Proceedings of the Ravbello Conference on Open Problems in Algebraic Geometry)

K. Hulek, G. Sacchiero (1983): The Normal Bundle of Elliptic Space Curves, Arch. d. Math. 40, 61-68 (1983)

W. Ebeling (1983): Milnor lattices and geometric bases of some special singularities, In: Noæuds, tresses et singularités (Ed. C. Weber), Monographie Enseign. Math. 31, Genàve 1983, 129-146 und Enseign. Math. 29, 263-280 (1983)

W. Ebeling (1983): On the monodromy groups of singularities, Proc. Sympos. Pure Math. (AMS) Vol. 40, Part 1, 327-336 (1983)

W. Ebeling (1983): Arithmetic monodromy groups, Math. Ann. 264, 241-255 (1983)